# SDR DL72W954277

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Duct Housing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND TEMP REPAIR ON RT SIDE OF NR 2 ENGINE INLET DUCT HOUSING.  REPAIRED PER SRM 54-10-3 FIG 4.
